Other significant adverse effects of testosterone supplementation include acceleration of pre-existing prostate cancer growth in individuals who have undergone androgen deprivation; increased hematocrit , which can require venipuncture in order to treat; and, exacerbation of sleep apnea .  Adverse effects may also include minor side-effects such as acne and oily skin, as well as, significant hair loss and/or thinning of the hair, which may be prevented with 5-alpha reductase inhibitors ordinarily used for the treatment of benign prostatic hyperplasia , such as finasteride .  Exogenous testosterone may also cause suppression of spermatogenesis , leading to, in some cases, infertility.  It is recommended that physicians screen for prostate cancer with a digital rectal exam and prostate-specific antigen (PSA) level before starting therapy, and monitor PSA and hematocrit levels closely during therapy. 
The neurotoxin MPTP had been known earlier to cause PD-like symptoms (in humans and other primates, though not in rats) by interfering with complex I in the electron transport chain and killing dopaminergic neurons in the substantia nigra. However, further studies involving MPTP have failed to show development of Lewy bodies , a key component to PD pathology. Therefore, the mechanism behind MPTP as it relates to Parkinson's disease is not fully understood.  Because of these developments, rotenone was investigated as a possible Parkinson-causing agent. Both MPTP and rotenone are lipophilic and can cross the blood–brain barrier .
Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.